ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Jiang, Chunlan and Ji, Kui and Misra, Gadadhar (2017) Classification of quasi-homogeneous holomorphic curves and operators in the Cowen-Douglas class. In: JOURNAL OF FUNCTIONAL ANALYSIS, 273 (9). pp. 2870-2915.

Ji, Kui and Jiang, Chunlan and Keshari, Dinesh Kumar and Misra, Gadadhar (2017) Rigidity of the flag structure for a class of Cowen-Douglas operators. In: JOURNAL OF FUNCTIONAL ANALYSIS, 272 (7). pp. 2899-2932.

Ji, Kui and Jiang, Chunlan and Keshari, Dinesh Kumar and Misra, Gadadhar (2014) Flag structure for operators in the Cowen-Douglas class. In: COMPTES RENDUS MATHEMATIQUE, 352 (6). pp. 511-514.

This list was generated on Tue Sep 17 01:52:15 2019 IST.